# SDR 97ZZZX4669

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97090
- Make and model: Cessna 182Q
- Aircraft serial: 18266974
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646286
- Condition: Worn
- Location: Cyl 1-2-5 Exh
- Part time: 1,062 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NITRALOY GUIDES WORE THE EX VALVE STEMS LEAVING STEPS IN THE STEM AT THE ENDS OF TRAVEL IN THE GUIDE.  ONE VALVE HAD .070 INCH WEAR.  SUBMITTER STATED CONTINENTAL SHOULD ISSUE A BULLETIN OR SERVICE LETTER ALERTING MECHANICS OF THIS PROBLEM.
